# SDR 95ZZZX2323

- Difficulty date: April 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4759M
- Make and model: Beech A36
- Aircraft serial: E1300
- Engine: Cont IO550B
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bracket
- Part number: 646297
- Condition: Broken
- Location: Cylinders 2-4
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVENTH STUD, CYLINDERS 2 AND 4:  BRACKET BROKEN IN HALVES.  ONE ONE-HALF FOUND LYING NEXT TO KEEL, OTHER ONE-HALF MISSING.  (ANNUAL 100-HOUR INSPECTION.)  REPLACED BRACKET AND NUT, PN 646312.  SUSPECT CAUSE:  PROGRESSIVE CRACK LEADING TO ULTIMATE FAILURE.
